# SDR DALA1228429263

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59360381
- Condition: Corroded
- Location: Bs 693-750 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND MID CARGO BAY STA 693-750 L28R LOWER DOOR JAMB BEAM IS CORRODED.  REMOVED AND REPLACED JAMB BEAM IAW SRM 51-30-05 AND DWG 5930481.
